# SDR AALA202304100468

- Difficulty date: April 6, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 62,502 hours, 25,635 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Skin
- Part number: 183A81005
- Condition: Damaged
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SMALL AREA OF DAMAGE ON UPPER SKIN AROUND THE HINGE CUT OUT. LOCATED AT LEFT ELEVATOR TAB AT ELEVATOR STA 24.9. INSTALLED BONDED REPAIR PER EA.
